| Model Number |
MMT-722NAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Anxiety (2328)
| Date of Event |
11/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received no delivery alarm.The customer's blood glucose was unknown.Customer states the insulin did not exit and pump alarmed no delivery.Troubleshooting was performed.The insulin pump will be returned for analysis.